Alert archive / Colorado / Tornado Warnings in 2022

Tornado Warning 38, NWS Goodland, KS

July 24, 2022Cheyenne County, Colorado

NWS Goodland, KS issued this tornado warning at Jul 24, 2022, 8:58 PM MDT for Cheyenne County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2022, 8:58 PM MDT (02:58 UTC)
Expired
Jul 24, 2022, 9:30 PM MDT
In force
32 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Cheyenne County, CO

The radar

The Goodland radar (KGLD), 70 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2341 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

362 
WFUS53 KGLD 250258
TORGLD
COC017-250330-
/O.NEW.KGLD.TO.W.0038.220725T0258Z-220725T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
858 PM MDT Sun Jul 24 2022

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Northeastern Cheyenne County in east central Colorado...

* Until 930 PM MDT.
    
* At 858 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Cheyenne Wells, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Cheyenne County in east central Colorado.

This includes Highway 385 between mile markers 151 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3904 10240 3905 10221 3895 10205 3881 10238
      3890 10251
TIME...MOT...LOC 0258Z 234DEG 26KT 3887 10237 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DDT
4 follow-up statements
441 
WWUS53 KGLD 250309
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
909 PM MDT Sun Jul 24 2022

COC017-250330-
/O.CON.KGLD.TO.W.0038.000000T0000Z-220725T0330Z/
Cheyenne CO-
909 PM MDT Sun Jul 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
    
At 909 PM MDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Cheyenne Wells, moving northeast at
30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in east central Colorado.

This includes Highway 385 between mile markers 154 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3904 10240 3905 10221 3895 10205 3885 10231
      3891 10249
TIME...MOT...LOC 0309Z 234DEG 26KT 3892 10228 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DDT
994 
WWUS53 KGLD 250317
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
917 PM MDT Sun Jul 24 2022

COC017-250330-
/O.CON.KGLD.TO.W.0038.000000T0000Z-220725T0330Z/
Cheyenne CO-
917 PM MDT Sun Jul 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
    
At 917 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Cheyenne Wells, moving northeast at
30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in east central Colorado.

This includes Highway 385 between mile markers 157 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3904 10240 3905 10221 3895 10205 3889 10222
      3893 10247
TIME...MOT...LOC 0317Z 234DEG 26KT 3895 10222 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DDT
223 
WWUS53 KGLD 250323
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
923 PM MDT Sun Jul 24 2022

COC017-250330-
/O.CON.KGLD.TO.W.0038.000000T0000Z-220725T0330Z/
Cheyenne CO-
923 PM MDT Sun Jul 24 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
    
At 923 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles north of Cheyenne Wells, moving northeast at 20
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County in east central Colorado.

This includes Highway 385 between mile markers 159 and 169.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3904 10240 3905 10221 3900 10214 3891 10222
      3893 10238
TIME...MOT...LOC 0323Z 203DEG 20KT 3899 10230 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DDT
425 
WWUS53 KGLD 250326
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
926 PM MDT Sun Jul 24 2022

COC017-250336-
/O.EXP.KGLD.TO.W.0038.000000T0000Z-220725T0330Z/
Cheyenne CO-
926 PM MDT Sun Jul 24 2022

...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE COUNTY IN EAST
CENTRAL COLORADO WILL EXPIRE AT 930 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3904 10240 3905 10221 3900 10214 3891 10222
      3893 10238
TIME...MOT...LOC 0326Z 214DEG 20KT 3899 10229 

$$

DDT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jul 24, 5:46 PM MDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 24, 5:46 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
546 PM MDT Sun Jul 24 2022

.SHORT TERM...(This evening through Monday)
Issued at 249 PM MDT Sun Jul 24 2022

For the remainder of the afternoon, cloud cover is expected to
increase as moisture remains available across the area with
dewpoints near 60 and above average PWATs near 1.3 to 1.6. Cloud
streets are appearing on visible satellite across western portions
of the area leading to an area of convergence setting up along the
Front Range. This may be the focus for thunderstorms later today.

For the evening and overnight hours, guidance still shows a line of
thunderstorms developing and moving in from around the Palmer
Divide. A flood watch remains in effect for Eastern Colorado and
parts of far Western Kansas as the storms will likely have high
rainfall rates between 2-4 inches to start. The storms are
forecasted to produce outflow and pick up in speed moving east. But
with those high rainfall rates, any training storms or slow down in
speed will increase rainfall totals and chances for localized
flooding. Once storms cross into Kansas, there is a bit more
uncertainty as some guidance suggests the potential for a second
round from the southwest (maybe a MCV or boundary that is currently
along Northern Kansas) to join with the original storms and track
either east or northeast. This makes the path and timing a bit more
certain, but the remainder of Northwest Kansas should see rainfall
through much of the night. The threat for flooding is lower as the
storms should be moving at a steady pace with little chance for
training, but will need to watch how things set up. The other thing
worth mentioning is the potential for strong wind gusts, potentially
as high as 70 mph. As the storms move east, the outflow may be
strong at times with DCAPE greater than 1000 J/KG and flow in the
upper cloud levels around 30-40kts.

For tomorrow, cloud cover is forecasted to clear across the western
half of the area while locales east of Highway 83 may remain under
cloud cover for much of the day depending on how quickly the prior
night's storms move off to the east. Areas that have cloud cover
dissipate will warm to the upper 80's while areas that remain under
cloud cover for most of the day may struggle to reach 80.

Tomorrow evening may bring another chance for storms in Eastern
Colorado as a surface low takes shape along the Front Range while
the Tri-State area remains relatively moist. However, the forcing
over the area is forecasted to be weak as the surface low remains
further west during the afternoon/evening and there is little
evidence for a shortwave. But if storms do make it into the area,
the moisture and warming from the clearing during the day may allow
for enough instability for severe storms to fire. All hazards would
be possible, but guidance disagrees on the amount of shear that
would be present. Personally am going with lower shear unless the
surface low moves closer as otherwise the flow looks to be weak over
the area. This would lead to more of a wind threat, similar to
recent days.

Tomorrow night, the storms are forecasted to dissipate over night
though there is a small chance that scattered storms linger in
Northwestern Kansas. Underneath the cloud cover, lows are expected
to remain the mid to upper 60's.

.LONG TERM...(Tuesday through Sunday)
Issued at 209 PM MDT Sun Jul 24 2022

A significant weather pattern change is forecast for this part of
this week.

Behind the widespread rainfall for tonight into Monday, the upper
level flow will change to the northwest instead of the west.  A
closed low over Southern Canada will drift eastward, flattening the
ridge. Meanwhile the ridge will build over the Great Basin.  This
setup will orientate the storm track more over the Central Plains.
This will allow the minor short wave troughs in the flow to move
over the forecast area.  The trough extending to the Central Plains
also means the hot air mass will be pushed well south of the
forecast area.  The current forecast has Friday being the coolest
day of the week.  However, highs on Thursday may be too warm due to
models showing a trough passing through Wednesday night that should
usher in a reinforcing round of cooler air for Thursday.  Friday
another upper level short wave trough moves through, which may add
one last round of cooler air before the ridge returns this coming
weekend.

Looking at model ensembles of the GFS and ECMWF, the two best days
for rain chances are Tuesday night and Thursday.  This is fairly
well reflected with the higher rainfall chances on Tuesday night and
Wednesday night/Thursday night.  The ensembles also suggested nearly
every day will have a risk for severe weather.  Looking at the 700-
500mb lapse rates, the one day that may not have severe weather
would be Friday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 528 PM MDT Sun Jul 24 2022

KGLD... Thunderstorms are beginning to move across the plains of
Eastern Colorado and are expected to move over the KGLD terminal
around the 03-06Z time period. Current forecast calls for the
line of storms to move east across the area. These storms are
expected to produce lightning and heavy rainfall. When the line
moves through, MVFR to IFR conditions are expected due to lower
visibility with the initial line and then low cloud ceilings as
the column of air remains saturated. The low ceilings are possible
through much of the period until the late morning hours when
cloud cover should begin to break.

KMCK... VFR conditions are expected for the first half of the
evening. Beginning around 03Z, rain and thunderstorms could begin
moving within the vicinity of the KMCK terminal. The better
chances for storms to impact the terminal looks to be between
06-12Z tonight; however, it's possible the storms remain south of
the terminal. Ceilings are expected to lower as the column
saturates, making MVFR to IFR ceilings possible. If the ceilings
do lower, they would likely remain low through mid-day tomorrow.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late tonight for KSZ013-027-041.

CO...Flood Watch through late tonight for COZ090>092.

NE...NONE.
&&

SHORT TERM...KAK
LONG TERM...JTL
AVIATION...KMK
Hazardous weather outlook, Jul 24, 8:51 PM MDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
851 PM MDT Sun Jul 24 2022

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260300-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
851 PM MDT Sun Jul 24 2022 /951 PM CDT Sun Jul 24 2022/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

The flood watch for tonight remains in effect for counties in
Eastern Colorado along with Sherman,Wallace, and Greeley counties in
Northwest Kansas. Rain rates could reach 3-4 inch per hour rates and
rain totals in excess of 2 inches remain possible.

An area of heavy rain associated with thunderstorms will continue
across the area overnight. The heavy rainfall may lower visibility to
a few miles or less at times. In addition to heavy rainfall,
thunderstorms may produce wind gusts of 50-60 mph.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

There is a chance for a severe storm or two in Eastern Colorado late
in the afternoon and during the evening Monday. All hazards would be
possible if a storm does form and become severe. Rain and storm
chances continue each day through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated though heavy rain and flooding
reports would be appreciated.

In the hours before

Special weather statement, Jul 24, 8:15 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
815 PM MDT Sun Jul 24 2022

COZ092-250245-
Cheyenne County CO-
815 PM MDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of southwestern
Cheyenne County in east central Colorado through 845 PM MDT...

At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Kit Carson, or 27 miles west of Cheyenne Wells,
moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Cheyenne County in east central Colorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3882 10235 3861 10236 3862 10293 3878 10294
TIME...MOT...LOC 0215Z 266DEG 33KT 3870 10284

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DDT
Local storm report, Jul 24, 8:24 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
824 PM MDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HEAVY RAIN       2 WNW WILD HORSE        38.83N 103.03W
07/24/2022  U0.00 INCH       CHEYENNE           CO   LAW ENFORCEMENT

            DEPUTY IN CHEYENNE COUNTY REPORTED VIA KIT
            CARSON DISPATCH 0 VISIBILITY DUE TO HEAVY
            RAIN. UNKNOWN RAIN AMOUNT. FOLLOW-UP: AT
            8:20PM MDT, KIT CARSON DISPATCH REPORTED NO
            FLOODING BETWEEN WILD HORSE, CO AND THE
            LINCOLN COUNTY LINE IN CO ALONG HIGHWAY 40.

&&

CA
Local storm report, Jul 24, 8:28 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
828 PM MDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      1 NW AROYA              38.86N 103.14W
07/24/2022                   CHEYENNE           CO   LAW ENFORCEMENT

            DEPUTY REPORTED A FEW SPOTS OF STANDING
            WATER ON HIGHWAY 94 BETWEEN MILE MARKERS 83
            AND 86.

&&

KAK
Local storm report, Jul 24, 8:36 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     7 ESE KIT CARSON        38.72N 102.68W
07/24/2022  E50 MPH          CHEYENNE           CO   TRAINED SPOTTER

            SPOTTER REPORTED AN ESTIMATED 50 MPH WIND
            GUST AND PEA SIZED HAIL. TIMING IS
            ESTIMATED.

&&

CA
Local storm report, Jul 24, 8:46 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM MDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     2 SW FIRSTVIEW          38.80N 102.55W
07/24/2022  M67 MPH          CHEYENNE           CO   PUBLIC

&&
Local storm report, Jul 24, 8:49 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
849 PM MDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             11 SE KIT CARSON        38.65N 102.65W
07/24/2022  E0.25 INCH       CHEYENNE           CO   PUBLIC

            PUBLIC REPORT OF PEA SIZED HAIL AND
            ESTIMATED 40 MPH WIND GUST. TIME IS
            ESTIMATED.

&&

CA

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:25 PM MDTSevere Thunderstorm WarningGLDKit Carson37 min
Jul 24, 7:04 PM MDTSpecial Weather StatementGLDKit Carson26 min
Jul 24, 7:11 PM MDTFlash Flood WarningGLDCheyenne, Kit Carson3 hr
Jul 24, 7:29 PM MDTSpecial Weather StatementGLDCheyenne31 min
Jul 24, 7:35 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson40 min
Jul 24, 7:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
Jul 24, 8:15 PM MDTSpecial Weather StatementGLDCheyenne30 min
Jul 24, 8:30 PM MDTSevere Thunderstorm WarningGLDCheyenne45 min

Nearby

Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.